Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Finite Hilbert transforms in $L^p $


Author: R. K. Juberg
Journal: Bull. Amer. Math. Soc. 78 (1972), 435-438
MSC (1970): Primary 4730, 4635, 4515; Secondary 4450, 2643
MathSciNet review: 0291894
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4730, 4635, 4515, 4450, 2643

Retrieve articles in all journals with MSC (1970): 4730, 4635, 4515, 4450, 2643


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12933-1
PII: S 0002-9904(1972)12933-1